Alert archive / Missouri / Tornado Warnings in 2025
Tornado Warning 41, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Apr 20, 2025, 4:44 PM CDT for Douglas County, Webster County, Wright County, Missouri. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2025, 4:44 PM CDT (21:44 UTC)
- Expired
- Apr 20, 2025, 5:15 PM CDT
- In force
- 31 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Douglas County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 65 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 4:59 PM CDT | TORNADO | 5 Ssw Hartville, MO | At 4:59 PM on April 20, 2025, a tornado touched down just west of Highway 5 in Wright County, about 5 miles south of Hartville. The tornado traveled northeast and crossed the highway before lifting at Wolf Creek at 5:01 PM. This tornado damaged numerous trees |
| Apr 20, 5:08 PM CDT | TORNADO | 5 Ene Hartville, MO | An NWS storm survey and public drone video determined an EF-1 with 80-90 mph winds uprooted numerous trees starting near the intersection of Highway 38 and Highway E to the east of Hartville...then intermittently across fields south of Highway 38 and then cros |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 20, 12:03 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 9.7 hours before the alert went out and 332 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 469 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 262 m²/s²
- 0-3 km storm-relative helicity
- -40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
241
WFUS53 KSGF 202144
TORSGF
MOC067-225-229-202215-
/O.NEW.KSGF.TO.W.0041.250420T2144Z-250420T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
444 PM CDT Sun Apr 20 2025
The National Weather Service in Springfield has issued a
* Tornado Warning for...
Southeastern Webster County in southwestern Missouri...
Southern Wright County in southwestern Missouri...
Northwestern Douglas County in southwestern Missouri...
* Until 515 PM CDT.
* At 444 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Seymour, or 8 miles northwest of Ava, moving
northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Mansfield, Seymour, Duncan, Hartville, and Odin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3698 9282 3739 9272 3736 9227 3697 9273
TIME...MOT...LOC 2144Z 214DEG 50KT 3705 9274
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Perez3 follow-up statements
564
WWUS53 KSGF 202152
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
452 PM CDT Sun Apr 20 2025
MOC067-202201-
/O.CAN.KSGF.TO.W.0041.000000T0000Z-250420T2215Z/
Douglas MO-
452 PM CDT Sun Apr 20 2025
...THE TORNADO WARNING FOR NORTHWESTERN DOUGLAS COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM CDT for southwestern
Missouri.
&&
LAT...LON 3736 9227 3707 9265 3707 9275 3739 9267
TIME...MOT...LOC 2151Z 214DEG 50KT 3714 9267
$$
MOC225-229-202215-
/O.CON.KSGF.TO.W.0041.000000T0000Z-250420T2215Z/
Webster MO-Wright MO-
452 PM CDT Sun Apr 20 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
SOUTHEASTERN WEBSTER AND SOUTHERN WRIGHT COUNTIES...
At 451 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Mansfield, or 12 miles north of Ava, moving
northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Duncan, Hartville, Odin, and Mansfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3736 9227 3707 9265 3707 9275 3739 9267
TIME...MOT...LOC 2151Z 214DEG 50KT 3714 9267
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Perez589
WWUS53 KSGF 202158
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
458 PM CDT Sun Apr 20 2025
MOC225-202208-
/O.CAN.KSGF.TO.W.0041.000000T0000Z-250420T2215Z/
Webster MO-
458 PM CDT Sun Apr 20 2025
...THE TORNADO WARNING FOR SOUTHEASTERN WEBSTER COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM CDT for southwestern
Missouri.
&&
LAT...LON 3711 9260 3712 9266 3738 9264 3736 9227
TIME...MOT...LOC 2158Z 214DEG 50KT 3723 9260
$$
MOC229-202215-
/O.CON.KSGF.TO.W.0041.000000T0000Z-250420T2215Z/
Wright MO-
458 PM CDT Sun Apr 20 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR CENTRAL
WRIGHT COUNTY...
At 458 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Hartville, or 18 miles southeast of Marshfield,
moving northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Hartville, Odin, and Mansfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3711 9260 3712 9266 3738 9264 3736 9227
TIME...MOT...LOC 2158Z 214DEG 50KT 3723 9260
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Perez548
WWUS53 KSGF 202204
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
504 PM CDT Sun Apr 20 2025
MOC229-202215-
/O.CON.KSGF.TO.W.0041.000000T0000Z-250420T2215Z/
Wright MO-
504 PM CDT Sun Apr 20 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR CENTRAL
WRIGHT COUNTY...
At 504 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Hartville, or 15 miles northwest of Mountain Grove,
moving northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Hartville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3716 9254 3717 9259 3737 9253 3736 9229
3736 9227 3724 9243
TIME...MOT...LOC 2204Z 218DEG 48KT 3724 9251
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
PerezWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Apr 20, 1:27 PM CDT, 3 hours 17 minutes earlier. Its key messages:
- There remains an Enhanced Risk for severe thunderstorms across much of the area this afternoon and evening. Tornadoes (potentially a couple being strong), large hail and damaging winds are all possible with this system.
- Localized additional flooding may occur as storms will produce heavy rainfall with rates from 1 to 1.5 inches per hour over already saturated soils.
- Additional rain chances (40-70%) return Tuesday through late week.
Area forecast discussion, Apr 20, 1:27 PM CDT, 3 hours 17 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
127 PM CDT Sun Apr 20 2025
.KEY MESSAGES...
- There remains an Enhanced Risk for severe thunderstorms across
much of the area this afternoon and evening. Tornadoes
(potentially a couple being strong), large hail and damaging
winds are all possible with this system.
- Localized additional flooding may occur as storms will produce
heavy rainfall with rates from 1 to 1.5 inches per hour over
already saturated soils.
- Additional rain chances (40-70%) return Tuesday through late
week.
&&
.SHORT TERM /THROUGH TONIGHT/...
Issued at 1225 PM CDT Sun Apr 20 2025
Enhanced Severe Risk this afternoon and evening:
A warm front had lifted through most of southwestern Missouri
early this afternoon with a low top supercell already having
taken advantage as the frontal boundary to produce a likely
tornado. The warm front and attendant warm air and moisture
advection will continue in earnest through this afternoon and
early evening.
Confidence remains is high for the development of supercells
with a squall line developing on a cold front as it makes its
way into the western portions of southwestern missouri out of
Kansas and Oklahoma. As the line pushes east bowing linear
segments or embedded super cells will become the mode of
storms.
The western extent of the risk looks to be around the Kansas and
Missouri state line where increasing instability from there to
the east across the region will occur. SBCAPE values from
800-2000 J/kg is expected. While the better instability will be
farther east, around Highway 65 and east, the combination of
shear, low LCL's, instability and frontal forcing will allow for
tornado development with any storm the can become rooted to the
surface in the warm sector. Strong deep layer shear around 60
kts and strongly arcing hodographs are more than sufficient for
organized severe weather with all hazard modes.
Hazards: Afternoon/evening hazards are for golf ball size hail,
70 mph winds (maybe up to 80), and tornadoes. Given shear
profiles, a strong tornado or two would be possible. Most
favored conditions for strong tornadoes would be in cells that
are more isolated or perhaps in stronger bowing segments. This
will be especially concerning in segments that bow to the North
to northeast.
Additional thunderstorms may be possible over the far
southeastern Kansas and west-central Missouri in the late
afternoon and evening as the surface low makes its way to the
northeast across that region. These storms may be low-topped
supercells given the proximity to the deep upper shortwave, but
confidence in this outcome is lower. Hazards with the
potential low-topped supercells over the NW in the late
afternoon and evening would be large hail to the size of half
dollars, winds to 60 mph and potentially tornadoes.
In addition to thunderstorm hazards, non-thunderstorm wind
gusts up to 45 mph (possibly higher) are expected through
tonight in advance of the cold front as the pressure gradient
tightens.
With the wet antecedent conditions and rainfall from the
morning (along with lingering ongoing flooding), additional
flooding will again be a concern. This will occur despite the
potential quick (50-60mph) storm motion of the storms as
precipitable water values from 1.2 to 1.5 inches and a saturated
vertical profile will allow for hourly rainfall rates from 1 to
1.5 inches per hour.
The storm system and associated cold front, along with the
severe storms, are expected to move north and east of the
region by later this evening, from 5-8pm. In the wake of the
front, Surface winds will shift out of the west and remain gusty
as low ceilings fill in across the region. Overnight low will
drop into the middle 40s to near 50 behind the front.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
Issued at 1225 PM CDT Sun Apr 20 2025
Ensemble data continues to be consistent in bringing several
additional shortwaves into and through the area from the
west/southwest Tuesday through Friday. NBM rainfall probs
continue to increase, especially Thursday and Friday and we will
need to monitor where this rainfall sets up given the heavy
rainfall from this weekend.
In general, the week looks like it will be rather damp over all.
For now, there is not much potential noted in the model output
for additional severe weather this week, but will monitor as we
proceed through the week.
&&
.AVIATION /18Z TAFS THROUGH 18Z MONDAY/...
Issued at 1212 PM CDT Sun Apr 20 2025
A warm from lifted through the region this morning allowing for
a few storms and heavy rainfall this morning which brought
periods of MVFR to IFR conditions.
A cold front will move through the region this afternoon into
the evening and bring showers and storms again with severe
storms expected as it moves through the area. Until the front
begins to move into and through the region, Flight conditions
will be mainly VFR with middle level ceilings.
Improvement is expected behind the line of storms, but a return
to IFR to MVFR ceilings is expected late this evening into
tonight as ceilings fall below 1kft. Winds will increase behind
the front with surface gusts from 35 to 45kts.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
KS...Flood Watch until 7 PM CDT this evening for KSZ073-097-101.
MO...Flood Watch until 7 PM CDT this evening for MOZ055>058-066>071-
077>083-088>098-101>106.
&&
SHORT TERM...Hatch
LONG TERM...Hatch
AVIATION...HatchHazardous weather outlook, Apr 20, 1:39 PM CDT, 3 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 139 PM CDT Sun Apr 20 2025 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-211845- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 139 PM CDT Sun Apr 20 2025 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Enhanced tornado risk. Slight hail risk. Enhanced thunderstorm wind damage risk. Elevated lightning risk. Elevated excessive rainfall risk Elevated non thunderstorm wind risk. DISCUSSION... Severe thunderstorms are expected this afternoon and evening across all or most of the Ozarks region. Threats with the strongest storms will be winds up to 70 mph, golf ball sized hail, and tornadoes. A strong tornado or two are possible. Non-thunderstorm wind gusts up to 45 mph are expected today. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed through this evening. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Hatch
In the hours before
Local storm report, Apr 20, 4:14 PM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
414 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM Tstm Wnd Dmg Hollister 36.62N 93.22W
04/20/2025 Taney MO Public
trees and powerlines down in Hollister.
&&
MBLocal storm report, Apr 20, 4:19 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
419 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM Tstm Wnd Dmg 4 SE Pennsboro 37.29N 93.78W
04/20/2025 Dade MO 911 Call Center
multiple trees down blocking road on highway
WW.
&&
MBLocal storm report, Apr 20, 4:27 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
427 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM Tstm Wnd Dmg 1 E Forsyth 36.69N 93.10W
04/20/2025 Taney MO Amateur Radio
A five inch tree was down in Forsyth.
&&
MBLocal storm report, Apr 20, 4:29 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
429 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM Tstm Wnd Dmg 1 N Kissee Mills 36.70N 93.05W
04/20/2025 Taney MO Amateur Radio
An 8 inch tree down at Highway 160 and
Highway 76 towards Taneyville.
&&
MBLocal storm report, Apr 20, 4:41 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
441 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM Tstm Wnd Dmg 6 W Garrison 36.85N 93.12W
04/20/2025 Christian MO 911 Call Center
tree down across red bridge road.
&&
MBLocal storm report, Apr 20, 4:42 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
442 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM Tstm Wnd Dmg Monett 36.92N 93.92W
04/20/2025 Barry MO Emergency Mngr
Numerous trees down across the Monett area.
&&
MBThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 8:05 PM CDT | River Flood Warning | SGF | Stone | 39 hr |
| Apr 19, 8:14 PM CDT | River Flood Warning | SGF | Shannon | 39 hr |
| Apr 20, 1:43 AM CDT | River Flood Warning | SGF | Cedar | 3 days |
| Apr 20, 1:53 AM CDT | River Flood Warning | SGF | Vernon | 6 days |
| Apr 20, 1:58 AM CDT | River Flood Warning | SGF | Vernon | 6 days |
| Apr 20, 2:07 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 38 min |
| Apr 20, 2:38 AM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald, Newton | 52 min |
| Apr 20, 2:48 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 27 min |
| Apr 20, 3:15 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, McDonald, Newton, Stone | 60 min |
| Apr 20, 3:19 AM CDT | Flash Flood Warning | SGF | Jasper, McDonald, Newton | 6 hr |
| Apr 20, 3:49 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Greene, Lawrence, Stone | 56 min |
| Apr 20, 4:11 AM CDT | Flash Flood Warning | SGF | Barry, Lawrence | 7 hr |
| Apr 20, 4:32 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Dallas, Greene, Polk, Webster | 58 min |
| Apr 20, 4:56 AM CDT | Flash Flood Warning | SGF | Christian, Greene, Polk, Stone | 8 hr |
| Apr 20, 5:20 AM CDT | Special Weather Statement | SGF | Camden | 55 min |
| Apr 20, 6:38 AM CDT | River Flood Warning | SGF | McDonald | 33 hr |
| Apr 20, 7:33 AM CDT | River Flood Warning | SGF | St. Clair, Vernon | 21 days |
| Apr 20, 9:31 AM CDT | Areal Flood Warning | SGF | Jasper, McDonald, Newton | 12 hr |
| Apr 20, 10:02 AM CDT | Special Weather Statement | SGF | Greene | 43 min |
| Apr 20, 10:39 AM CDT | Areal Flood Advisory | SGF | Barton, Benton, Cedar, Dade, Greene, Hickory and 5 more | 8 hr |
| Apr 20, 11:25 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Miller | 50 min |
| Apr 20, 11:30 AM CDT | Tornado Warning | SGF | Camden, Dallas, Laclede | 30 min |
| Apr 20, 11:34 AM CDT | Areal Flood Warning | SGF | Barry, Lawrence | 10 hr |
| Apr 20, 11:49 AM CDT | Tornado Warning | SGF | Camden, Miller | 41 min |
| Apr 20, 12:31 PM CDT | Tornado Warning | SGF | Miller | 14 min |
| Apr 20, 12:44 PM CDT | Tornado Warning | SGF | Miller | 16 min |
| Apr 20, 12:52 PM CDT | Flash Flood Warning | SGF | Camden, Dallas, Hickory, Laclede, Miller, Morgan | 6 hr |
| Apr 20, 12:55 PM CDT | Areal Flood Advisory | SGF | Barton, Jasper, Vernon | 6 hr |
| Apr 20, 1:01 PM CDT | Areal Flood Warning | SGF | Christian, Greene, Polk, Stone | 8 hr |
| Apr 20, 1:54 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Newton | 66 min |
| Apr 20, 1:58 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 62 min |
| Apr 20, 2:01 PM CDT | Tornado Warning | SGF | Jasper | 29 min |
| Apr 20, 2:04 PM CDT | Flash Flood Warning | SGF | Barton, Jasper, Vernon | 5 hr |
| Apr 20, 2:21 PM CDT | Tornado Warning | SGF | Barton, Jasper | 24 min |
| Apr 20, 2:37 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence, Newton and 2 more | 53 min |
| Apr 20, 2:40 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 50 min |
| Apr 20, 2:42 PM CDT | Tornado Warning | SGF | Barton, Cedar, Vernon | 48 min |
| Apr 20, 2:52 PM CDT | Tornado Warning | SGF | Jasper, Lawrence, Newton | 17 min |
| Apr 20, 3:25 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Greene, Lawrence, Stone, Taney | 65 min |
| Apr 20, 3:25 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Cedar, Dade, Hickory, Polk, St. Clair | 65 min |
| Apr 20, 3:58 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Dallas, Hickory, Laclede, Miller and 2 more | 62 min |
| Apr 20, 4:08 PM CDT | Tornado Warning | SGF | Dallas, Polk | 20 min |
| Apr 20, 4:09 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Greene, Ozark, Taney, Webster and 1 more | 66 min |
| Apr 20, 4:21 PM CDT | Tornado Warning | SGF | Christian, Douglas, Taney | 24 min |
| Apr 20, 4:37 PM CDT | Tornado Warning | SGF | Morgan | 11 min |
| Apr 20, 4:40 PM CDT | Areal Flood Advisory | SGF | Christian, Douglas, Greene, Howell, Ozark, Stone and 4 more | 5 hr |
| Apr 20, 4:49 PM CDT | Tornado Warning | SGF | Laclede, Webster, Wright | 26 min |
| Apr 20, 4:54 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Maries, Miller, Morgan and 2 more | 66 min |
| Apr 20, 4:57 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Oregon, Ozark, Texas, Wright | 63 min |
| Apr 20, 5:10 PM CDT | Tornado Warning | SGF | Douglas, Howell, Texas, Wright | 35 min |
| Apr 20, 5:14 PM CDT | Tornado Warning | SGF | Laclede, Texas, Wright | 21 min |
| Apr 20, 5:48 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Howell, Maries, Ozark, Phelps, Pulaski and 2 more | 57 min |
| Apr 20, 6:22 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 53 min |
| Apr 20, 6:40 PM CDT | Areal Flood Advisory | SGF | Greene, Howell, Texas, Webster, Wright | 30 hr |
| Apr 20, 6:40 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Howell, Shannon, Texas | 48 min |
| Apr 20, 6:41 PM CDT | Tornado Warning | SGF | Howell, Oregon | 34 min |
| Apr 20, 6:54 PM CDT | Areal Flood Advisory | SGF | Barton, Benton, Camden, Cedar, Dade, Dallas and 12 more | 30 hr |
Nearby
Tornado Warnings in Missouri, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.